Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
ON RELLICH'S INEQUALITIES IN EUCLIDEAN SPACES
Form of presentationArticles in international journals and collections
Year of publication2018
Языканглийский
  • Avkhadiev Farit Gabidinovich, author
  • Bibliographic description in the original language Avkhadiev F. G., On Rellich's Inequalities in Euclidean Spaces//RUSSIAN MATHEMATICS. - 2018. - Vol.62, Is.8. - P.71-75.
    Keywords rellich inequality
    The name of the journal RUSSIAN MATHEMATICS
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=185029&p_lang=2

    Full metadata record